MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PNEUPAC® PARAPAC® VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC. PNEUPAC® PARAPAC® VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number P200DNUS
Medical Device Problem Codes Component Missing (2306); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was stated that parts of the disposable breathing circuit outlet are missing.There was no patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H3 and h6 - evaluation codes: updated.Device evaluation: one device was returned for investigation.Visual inspection confirmed that the outlet connector on the main unit was missing.It is thought that the outlet connector has become loose due to long-term use of the device.The outlet connector was attached to the main body.There is no repair history in the past for this device.The reported problem is not related to previous icu medical repairs.

Brand Name
PNEUPAC® PARAPAC® VENTILATOR
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18861314
Report Number3012307300-2024-01205
Device Sequence Number8239800
Product Code BTL
UDI-Device Identifier35019315072738
UDI-Public(01)35019315072738(11)140114
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP200DNUS
Device Catalogue NumberP200DNJPAMBJP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/14/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer03/24/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown